The Tanaka-Webster connection and real hypersurfaces in a complex space form

Access this Article

Author(s)

Abstract

We classify parallel real hypersurfaces in a complex space form for the generalized Tanaka-Webster connection.

Journal

  • Kodai Mathematical Journal

    Kodai Mathematical Journal 34(3), 474-484, 2011

    Department of Mathematics, Tokyo Institute of Technology

Codes

  • NII Article ID (NAID)
    130004687961
  • Text Lang
    ENG
  • ISSN
    0386-5991
  • Data Source
    J-STAGE 
Page Top